MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015811
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while unloading a patient from the ambulance the foot end medic allegedly pulled the stretcher from the ambulance prior to ensuring the head end legs were fully lowered and the stretcher lowered from ambulance deck but did not tip.The patient complained of back pain as a result and was evaluated at the hospital.No further details were provided.
 
Additional Manufacturer Narrative
The subject stretcher was returned to the manufacturer for a visual and functional evaluation.There were no observations made that would have contributed to the reported incident.Unrelated maintenance observations were made and repaired prior to return to customer.The contributing factor of the incident is being attributed to unintentional use error.
 
Event or Problem Description

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key18267915
Report Number1523574-2023-00043
Device Sequence Number3956044
Product Code FPO
UDI-Device Identifier00190790001339
UDI-Public(01)00190790001339(11)230216
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015811
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale
Patient Weight95 KG